# SDR 20001012SH006

- Difficulty date: October 12, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N1010D
- Make and model: Cessna 195A
- Aircraft serial: 7618
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 033422013
- Condition: Cracked
- Location: Outboard Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ELEVATOR SPARS CRACKED VERTICALLY INITIATING IN BEND RADIUS OF FLANGE TO MOUNT TIP RIB.  THIS APPEARS TO BE FROM TORSIONAL FLEXING DUE TO THE HEAVY COUNTERWEIGHT OPPOSING AIR LOADS.  (X)
